# SDR HEEA107315

- Difficulty date: November 8, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 4,819 hours
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transmitter
- Part number: 7645001078121
- Part serial: 3292343
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM LAFAYETTE, NR 1 HYDRAULIC PRESSURE WENT FROM THE GREEN TO THE RED LINE.  RETURNED TO LAFAYETTE.  MAINTENANCE REPLACED THE NR 1 HYDRAULIC PRESSURE TRANSMITTER.
